OK so Ive been having stomach pains for the past 4 days and I dont know what they are from but it hurts to swallow, it feels like im swalloing something too big, and I can feel it right in the middle of my body...behind the breast bone? I think. Ive also been sick with allergy problems. And the only medicine Ive been taking is loradedine, nyquil, dayquil, and alli...the most alli i took was 2 DAY so i dont think its that?
Can someone please help...
Ive been on zanax, anti-acids, and a benidril(for allergies)...but no such luck on helping the stomach...:(
I work out daily, about 2and a half hours a day 5 days a week...mon, wed, fri i weightlift and run 1-2miles...tues,thurs I run 3 or more miles...
I also take multivitmins...
I dont undertand whats wrong?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?